On the basic second kind central dispersion of with an almost periodic coefficient
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1984)
- Volume: 23, Issue: 1, page 39-44
- ISSN: 0231-9721
Access Full Article
topHow to cite
topReferences
top- Borůvka O., Linear Dìfferential Transformations of the Second Order, Tһe English Univ. Press, London, 1971. (1971) Zbl0222.34002
- Бopyвкa O., Teopия глoбaльныx cвoйcтв oбыкнoвeнныx лuнeйныx диффepeнциaльныx ypaвнeний втopoгo nopядкa, Диффepeнциaльныe ypaвнeния, Но. 8, т. 12, 1976, 1347-1383. (1976)
- Xapacaxaл B. X., Пoчmu-nepuoдичecкue peшeния oбыкнoвeнныx диффepeнциaльныx ypaвнeний, Издaтeльcтвo „Hayкa", Aлмa-Aтa, 1970. (1970)
- Markus L., Moore R. A., Oscillation and disconjugacy for linear differential equations with almost periodic coefficients, Acta Math., 96, 1956, 99 - 123. (1956) Zbl0071.08302MR0080813
- Staněk S., On the basic central dispersion of the differential equation with an almost periodic coefficient , Acta Univ. Palackianae Olomucensis, F. R. N., vol. 76, mathematica XXII, 1983, 99-105. (1983) MR0744704